Periodic points of continuous mapping of the circle / Periodic points of continuous mapping of the circle / Periodic points of continuous mapping of the circle

Translated title of the contribution: Periodic points of continuous mapping of the circle

Research output: Contribution to journalArticleResearch

Translated title of the contributionPeriodic points of continuous mapping of the circle
Original languageMultiple languages
Pages (from-to)5-71
JournalPublicacions de la Secció de Matemàtiques - UAB (continuat per ISSN= 0214-1493)
Volume1981
DOIs
Publication statusPublished - 1 Jan 1981

Cite this